# SDR VNAA202504130001

- Difficulty date: March 4, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fireshield
- Part number: CN6243180201CN62
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LWR FWD CORE COWL WITHIN 6803.22 FH'S (BEFORE19,898.24 FH'S) REPAIR OR REPLACE THE DISCREPANT ITEM.  RH LWR FWD CORE COWL, FIRE SHIELD WERE REPLACED PER. CRJ-900 S.R.M 54-23-00-201-005-A01 AND PER CRJ900 SRM 51-42-06-001-001-A01.
